# SDR A6WA201140199

- Difficulty date: March 22, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,446 hours, 19,957 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: S1LE
- Condition: Loose
- Location: Taxi Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THROUGH FLIGHT LEVEL 180 TURNED RECOG, WING INSP AND LOGO LIGHTS ON THERE WAS A STRONG WIRE ODOR, TURNED THEM OFF ODOR WENT AWAY.  FOUND RECOG/TAXI LIGHT SWITCH LOOSE IN SWITCH PANEL AND LOOSE SCREW ON THE SWITCH CAUSING ARCING.  R & R SWITCH "S1LE" IAW CMM 33-41-07.  OPS CKS GOOD.
